# SDR SWAA2019011528428

- Difficulty date: December 5, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK CORRODED AT BS 787+16, RBL 14.  R&R TRACK PER SRM AND DWG.
